# SDR COEA2014040134908

- Difficulty date: February 7, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: S57210611200
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT INBD AILERON HINGE FITTING AT RIB 24 HAS CORROSION.  REPLACED WITH OEM PART.
